# SDR AALA201712119036

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 55,512 hours, 15,791 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. PHOENIX MAINTENANCE FOUND L2 DOOR DIFFICULT TO MOVE TO THE CLOSED POSITION PRIOR TO DEPARTURE. ACCOMPLISH DOOR RIGGING AND ADJUST AS REQUIRED PER AMM 52-11-00.
